Natural boundary of random Dirichlet series

Authors

  • Xiaoqing Ding
  • Yimin Xiao

Abstract

For the random Dirichlet series n=0Xn(ω)esλn(s=σ+itC,0=λ0<λn) whose coefficients are uniformly nondegenerate independent random variables, we provide some explicit conditions for the line of convergence to be its natural boundary a.s.

Published

25.07.2006

Issue

Section

Research articles

How to Cite

Ding, Xiaoqing, and Yimin Xiao. “Natural Boundary of Random Dirichlet Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 7, July 2006, pp. 997–1005, https://umj.imath.kiev.ua/index.php/umj/article/view/3509.